# SDR DALA2019112546878

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 71,440 hours, 9,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, SEAT TRACK AT FR 36, -Y1959 AT G2AR RIGHT GALLEY FORWARD MOUNT FOUND CORRODED. SPLICED NEW SECTION OF SEAT TRACK FOR SRM 53-00-15. LP 1372160
